# SDR WRNA201300015

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 64,027 hours, 16,671 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990462
- Part serial: 209C
- Condition: Overtemp
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, APPROX 45 MINUTES, CREW HAD A LEVEL 3 ALERT FOR BLEED AIR TEMP HIGH. NR 1 AIR SYS AUTO SHUTDOWN AND NR 2 SYS WAS ON DMI.  CREW FOLLOWED QRH PROCEDURES AND COMPANY SOP.  OPS AND CREW DECIDED TO RETURN TO DEPARTURE FOR MX EVALUATION. NO FUEL WAS DUMPED AND ACFT RETURNED WITHOUT FURTHER INCIDENT.  R & R NR 1 ENGINE HIGH STAGE PILOT VALVE ASSY IAW AMM 36-11-20.  PERFORMED ENGINE RUN AND FUNCTIONAL TEST OF THE VALVE IAW AMM 36-11-20.  OPS CHECKED GOOD.
